RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2004, том 11, номер 2, страницы 226–242 (Mi jmag202)  

Эта публикация цитируется в 12 научных статьях (всего в 12 статьях)

Gevrey regularity of global attractor for generalized Benjamin–Bona–Mahony equation

Igor Chueshova, Mustafa Polatb, Stefan Siegmundc

a Department of Mechanics and Mathematics, V. N. Karazin National University, 4 Svobody Sq., Kharkov, 61077, Ukraine
b Georgia Institute of Technology
c Institute for Mathematics and its Applications, University of Minnesota, Minneapolis, MN 55455, USA

Аннотация: We prove the Gevrey regularity of the global attractor of the dynamical system generated by the generalized Benjamin–Bona–Mahony equation with periodic boundary conditions. This result means that elements of the attractor are real analytic functions in spatial variables. As an application we prove the existence of two determining nodes for the problems in one spatial dimension.

Полный текст: PDF файл (288 kB)
Полный текст: http:/.../abstract.php?uid=m11-0226e

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 35BD65; Secondary 35B41
Поступила в редакцию: 28.07.2003
Язык публикации: английский

Образец цитирования: Igor Chueshov, Mustafa Polat, Stefan Siegmund, “Gevrey regularity of global attractor for generalized Benjamin–Bona–Mahony equation”, Матем. физ., анал., геом., 11:2 (2004), 226–242

Цитирование в формате AMSBIB
\RBibitem{ChuPolSie04}
\by Igor Chueshov, Mustafa Polat, Stefan Siegmund
\paper Gevrey regularity of global attractor for generalized Benjamin--Bona--Mahony equation
\jour Матем. физ., анал., геом.
\yr 2004
\vol 11
\issue 2
\pages 226--242
\mathnet{http://mi.mathnet.ru/jmag202}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2083983}
\zmath{https://zbmath.org/?q=an:1082.35042}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag202
  • http://mi.mathnet.ru/rus/jmag/v11/i2/p226

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Stanislavova M., Stefanov A., Wang B.X., “Asymptotic smoothing and attractors for the generalized Benjamin-Bona-Mahony equation on R-3”, J Differential Equations, 219:2 (2005), 451–483  crossref  mathscinet  zmath  isi  scopus
    2. Wang B., Fussner D.W., Bi Ch., “Existence of global attractors for the Benjamin-Bona-Mahony equation in unbounded domains”, J. Phys. A: Math. Theor., 40:34 (2007), 10491–10504  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Wang B., “Random attractors for the stochastic Benjamin-Bona-Mahony equation on unbounded domains”, J Differential Equations, 246:6 (2009), 2506–2537  crossref  mathscinet  zmath  isi  scopus
    4. Kalantarov V.K., Levant B., Titi E.S., “Gevrey Regularity for the Attractor of the 3D Navier–Stokes-Voight Equations”, J Nonlinear Sci, 19:2 (2009), 133–152  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Chertovskih R., Chian A.C.-L., Podvigina O., Rempel E.L., Zheligovsky V., “Existence, Uniqueness, and Analyticity of Space-Periodic Solutions To the Regularized Long-Wave Equation”, Adv. Differ. Equat., 19:7-8 (2014), 725–754  mathscinet  zmath  isi  elib
    6. Yang X., Wang X., Li J., Zhang L., “Upper Semicontinuity of Pullback Attractors For the 3D Nonautonomous Benjamin-Bona-Mahony Equations”, Sci. World J., 2014, 853139  crossref  isi  scopus
    7. Kang J., Guo Ya., Tang Ya., “Local Well-Posedness of Generalized Bbm Equations With Generalized Damping on 1D Torus”, Bound. Value Probl., 2015, 227  crossref  mathscinet  isi  scopus
    8. Wang M., “Long Time Behavior of a Damped Generalized Bbm Equation in Low Regularity Spaces”, Math. Meth. Appl. Sci., 38:18, SI (2015), 4852–4866  crossref  mathscinet  zmath  isi  scopus
    9. Zhu Ch., “Attractor of a Semi-Discrete Benjamin-Bona-Mahony Equation on R-1”, Ann. Pol. Math., 115:3 (2015), 219–234  crossref  mathscinet  zmath  isi  scopus
    10. Kang J.-R., “Attractors For Autonomous and Nonautonomous 3D Benjamin-Bona-Mahony Equations”, Appl. Math. Comput., 274 (2016), 343–352  crossref  mathscinet  isi  elib  scopus
    11. Zhao C., Li B., “Analyticity of the Global Attractor For the 3D Regularized Mhd Equations”, Electron. J. Differ. Equ., 2016, 179  mathscinet  isi
    12. Wang M., Liu A., “Dynamics of the Bbm Equation With a Distribution Force in Low Regularity Spaces”, Topol. Methods Nonlinear Anal., 51:1 (2018), 91–109  crossref  mathscinet  zmath  isi  scopus
  • Просмотров:
    Эта страница:865
    Полный текст:87
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020